| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.Technician also observed that the device delivers abnormal energy.After replacing therapy pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced part at the product assessment center (pac) and the cause of the reported issue was determined to be due to shorted transistor q8 in the h-bridge circuit.
Event or Problem Description
The customer contacted stryker to report that their device logged two critical event codes.One event code logged in the device¿s memory is related to a potential failure of the device to deliver defibrillation energy and the other is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.During evaluation stryker observed that the device delivers abnormal energy.As a result, the wrong defibrillation therapy would be delivered, if it were necessary.There was no report of patient use associated with the reported event.